Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vivid dreams Capri

Posted by galkeepinon on July 7, 2003, at 21:30:53

In reply to Re: vivid dreams galkeepinon, posted by Capri on July 7, 2003, at 21:26:39

Hi Capri, I've heard so much here about Lexapro-
never tried that one---yet lol
you're probably right it could be all the meds going in and out of your system that's maybe causing all the dreams.
Ohhhh what meds can cause!! How did you like Effexor? Did you gain weight? Get anxious? What dosage were you able to get up to? Sorry for all the questions........

Take care,
Gal


> Hello,
>
> I just started Lexapro 5 mg for anxiety. Been on it for 10 days. Was on Paxil CR 12.5 mg for 7 days before that and Effexor for 6 weeks before that. See I've been quite busy with all of these meds so I guess that's why my brain is all wacky with these dreams!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:239735
URL: http://www.dr-bob.org/babble/20030701/msgs/239976.html